Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Feeling pressure in head, dizziness. Side effects of minoxidil? Have a bulging disc in the lower back

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
i feel light headed and dizzy all the time. recently my urine is really strong but not real dark. i have bulging disk in my lower back and was wondering if maybe something was being cut off? was taking minoxidil and stopped for 2 months but symptoms remained. also feel pressure on my head.
Posted Sat, 14 Apr 2012 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 50 minutes later
Hello and thanks for the query.

I think you were using local application of minoxidil instead of oral tablet as orally it can cause increased heart beats and dizziness.

However you already stopped it 2 months back.

There are many causes for dizziness

Common ones are high blood pressure, low blood pressure, cervical spondylitis, anemia, and low blood sugar, use of sedatives, tranquilizers and antidepressants.

Uncommon reasons can be due to brain reasons or arrhythmias and cardiomyopathies.

My purpose of telling you the causes is so that you don't take your symptoms lightly and consult your doctor and get yourself physically examined along with various investigations.
I hope you understand and are welcome to ask any other thing you want to ask.

Thanks and best of luck.
Above answer was peer-reviewed by
Follow-up: Feeling pressure in head, dizziness. Side effects of minoxidil? Have a bulging disc in the lower back 20 hours later
ive started applying minoxodil again because i still felt funny when i stopped. my cholesterol is 177 and my tryglycirides are 54. i dont have diabetes. why do i feel this way. had mri in the past but felt nothing. could it be the vega nerve? was in the hospital over a year ago because i passed out! tested me like i was going to the moon but found nothing. never checked my back though. have extreme lower back pain! getting a little scared about this. please help!
Answered by Dr. Pavan Kumar Gupta 16 hours later
You can carry on with your Minoxidil application.
Since Your all other tests are normal and you have severe back ache because of bulging disc, it gives a impression as if you may be suffering from Cervical Spondylitis.
This cervical spondylitis may be responsible for your dizziness.
Consult your doctor for a possible MRI of Cervical Spine to confirm the diagnosis of Spondylitis.
Relax and there is no need to be scared.

Thanks & Good Luck

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor